# SDR SWI2025F00474

- Difficulty date: February 23, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Grooved
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OPENING ON FS574.00 UPPER AND LOWER STOPS GROOVED. (C-CHECK RO 04/17/2025) REMOVED DAMAGE AT AFT CARGO DOOR OPENING ON FS574.00 UPPER AND LOWER STOPS,. FOUND OUT OF LIMITS. REPAIRED PER REO 601R-53-61-8306, REV --, 2025-03-17. FITS AND CLEARANCE CHECK GOOD. OP CHECK GOOD. ADJUSTMENT CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
